# SDR VTZA990076

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7826 - ORD-AVP - DURING TAKEOFF, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO NO GEAR RETRACTION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED AND ADJUSTED NLG PROX SENSOR AND PERFORMED GEAR SWINGS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
